# SDR JJBA20211130036

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 35,575 hours, 22,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXIT FWD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LH EXIT FWD EMERGENCY LIGHT BULB. OPS CHECK GOOD
